# SDR SWAA2013111822473

- Difficulty date: October 20, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 63,318 hours, 52,254 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6546560
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BETWEEN BS 947.5 +10 TO BS 967, BETWEEN STRINGER 16R TO STRINGER 17R ON AFT SERVICE DOOR RT.  REPAIRED FRAME IAW EA.
